# SDR SWAA054043

- Difficulty date: December 20, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 49,574 hours, 49,570 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 360, STR 14R.  REPAIRED SHEAR TIE PER SRM.
